# SDR DALA1033415532

- Difficulty date: November 22, 2010
- Submitted: November 24, 2010
- Operation: Air carrier
- Aircraft: N532US
- Make and model: Boeing 757251
- Aircraft serial: 24263
- Aircraft time: 68,796 hours, 28,091 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING M-CHECK FOUND AFT CABIN FLOORBEAM CORRODED AT BS 1640 LBL 54 00-51 FIG 101.  REMOVED STIFFENERS AND UPPER CHORD IAW SRM 51-40 02.  RECEIVED EXTRUSION IAW SRP B757-A-53-01-07-801-863A-A AND SRM 53-00-51 FIG 201 PARTS SRM 53-00-51. LOCATED AND DRILLED ALL PARTS IAW SRM 53-00-51 AND 51-40-05.  TREATED AND PRIMED IAW SRM 51-20-01, AND PAINTED ALL PARTS IAW SRM 51-20-00.INSTALLED NEW UPPER CHORD AND ATTACHING PARTS IAW SRM 53-00-51 AND SRM 51-40-02.
